Advanced search
Add to list

On the harmonic and monogenic decomposition of polynomials

Fred Brackx (UGent) , Denis Constales (UGent) , Andre Ronveaux and Herman Serras (UGent)
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Brackx, Fred et al. “On the Harmonic and Monogenic Decomposition of Polynomials.” JOURNAL OF SYMBOLIC COMPUTATION 8.3 (1989): 297–304. Print.
APA
Brackx, Fred, Constales, D., Ronveaux, A., & Serras, H. (1989). On the harmonic and monogenic decomposition of polynomials. JOURNAL OF SYMBOLIC COMPUTATION, 8(3), 297–304.
Chicago author-date
Brackx, Fred, Denis Constales, Andre Ronveaux, and Herman Serras. 1989. “On the Harmonic and Monogenic Decomposition of Polynomials.” Journal of Symbolic Computation 8 (3): 297–304.
Chicago author-date (all authors)
Brackx, Fred, Denis Constales, Andre Ronveaux, and Herman Serras. 1989. “On the Harmonic and Monogenic Decomposition of Polynomials.” Journal of Symbolic Computation 8 (3): 297–304.
Vancouver
1.
Brackx F, Constales D, Ronveaux A, Serras H. On the harmonic and monogenic decomposition of polynomials. JOURNAL OF SYMBOLIC COMPUTATION. 1989;8(3):297–304.
IEEE
[1]
F. Brackx, D. Constales, A. Ronveaux, and H. Serras, “On the harmonic and monogenic decomposition of polynomials,” JOURNAL OF SYMBOLIC COMPUTATION, vol. 8, no. 3, pp. 297–304, 1989.
@article{681437,
  author       = {Brackx, Fred and Constales, Denis and Ronveaux, Andre and Serras, Herman},
  issn         = {0747-7171},
  journal      = {JOURNAL OF SYMBOLIC COMPUTATION},
  language     = {eng},
  number       = {3},
  pages        = {297--304},
  title        = {On the harmonic and monogenic decomposition of polynomials},
  volume       = {8},
  year         = {1989},
}